Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 427893, 5 pages
http://dx.doi.org/10.1155/2014/427893
Research Article

On Exponential Stabilizability for a Class of Switched Nonlinear Systems with Mixed Time-Varying Delays

1School of Mathematics, University of Jinan, Jinan, Shandong 250022, China
2School of Automation and Electrical Engineering, University of Jinan, Jinan, Shandong 250022, China

Received 9 June 2014; Revised 2 September 2014; Accepted 2 September 2014; Published 4 December 2014

Academic Editor: Hamid R. Karimi

Copyright © 2014 Jie Qi and Yuangong Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jie Qi and Yuangong Sun, “On Exponential Stabilizability for a Class of Switched Nonlinear Systems with Mixed Time-Varying Delays,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 427893, 5 pages, 2014. https://doi.org/10.1155/2014/427893.